# SDR MASA200600530

- Difficulty date: February 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 1,563 hours, 1,179 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6336 MEM, FLAP HALF SPEED MESSAGE.  MAINTENANCE CLEARED INHIBITS.  OP'S CHECK GOOD.
